# SDR USAA051637

- Difficulty date: December 21, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 40,903 hours, 40,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6517688U165
- Condition: Corroded
- Location: Bs 290-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BET STA 290-360, LBL 48 (CABIN FLOOR).  REMOVED AND REPLACED NEW DOOR SILL CHORD PER SRM 51-40-02; CORROSION LEVEL 1; TASK C5310701   DEFECT SIZE: 25"L X 1.5"W X .039"D.
